# SDR USAA029903

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 525374
- Condition: Inoperative
- Location: Cooling Door
- Component: Garrtt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 6161 - BOS-LGA - LEFT PACK FAN TRIPPED CIRCUIT BREAKER.  AIR CONDITION SMOKE IN COCKPIT ON TAXI IN.  LEFT PACK TEMP 110 DEGREES - 120 DEGREES BEFORE TURNING OFF PACK.  FOUND LEFT PACK FAN DOOR INOPERATIVE CLOSED.  REPLACED LEFT PACK FAN AIR INLET DOOR ACTUATOR PER MM 21-56-71.  OPERATIONAL CHECKS OK.  (M)
